Lower curvature bounds, Toponogov's theorem, and bounded topology
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 18 (1985) no. 4, p. 651-670
@article{ASENS_1985_4_18_4_651_0,
     author = {Abresch, Uwe},
     title = {Lower curvature bounds, Toponogov's theorem, and bounded topology},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 18},
     number = {4},
     year = {1985},
     pages = {651-670},
     doi = {10.24033/asens.1499},
     zbl = {0595.53043},
     mrnumber = {87j:53058},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1985_4_18_4_651_0}
}
Abresch, Uwe. Lower curvature bounds, Toponogov's theorem, and bounded topology. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 18 (1985) no. 4, pp. 651-670. doi : 10.24033/asens.1499. http://www.numdam.org/item/ASENS_1985_4_18_4_651_0/

[1] L. Ahlfors et L. Sario, Riemann Surfaces (Princeton Uni. Press, N.J., 1960). | MR 114911 | Zbl 0196.33801

[2] R. Bishop et R. Crittenden, Geometry of Manifolds (Academic Press, N. Y., 1964). | MR 169148 | Zbl 0132.16003

[3] P. Berard et S. Gallot, Inégalités Isopérimétriques pour l'Équation de la Chaleur et Application à l'Estimation de quelques Invariants Géométriques (preprint). | MR 811658

[4] P. Berard et D. Meyer, Inégalités Isopérimétriques et Applications (Ann. scient. Ec. Norm. Sup., Vol. 15, 1982, pp. 513-542). | Numdam | MR 690651 | Zbl 0527.35020

[5] J. Cheeger et D. Ebin, Comparison Theorems in Riemannian Geometry (North Holland, N. Y., 1975). | MR 458335 | Zbl 0309.53035

[6] J. Cheeger et D. Gromoll, On the Structure of Complete Manifolds of Non-negative Curvature (Ann. of Math., Vol. 96, 1972, pp. 413-443). | MR 309010 | Zbl 0246.53049

[7] B. Dekster et I. Kupka, Asymptotics of Curvature in a Space of Positive Curvature (J. Diff. Geo., Vol. 15, 1980, pp. 553-568). | MR 628344 | Zbl 0474.53043

[8] D. Elerath, An Improved Toponogov Comparison Theorem for Non-negatively Curved Manifolds (J. Diff. Geo., Vol. 15, 1980, pp. 187-216). | MR 614366 | Zbl 0526.53043

[9] P. Eberlein et B. O'Neill, Visibility Manifolds, (Pacific J. of Math., Vol. 46, 1972, pp. 45-109). | MR 336648 | Zbl 0264.53026

[10] M. Gromov, Curvature, Diameter and Betti Numbers (Comm. Math. Helv., Vol. 56, 1981, pp. 179-195). | MR 630949 | Zbl 0467.53021

[11] W. Klingenberg, Riemannian Geometry (De Gruyter, 1982). | MR 666697 | Zbl 0495.53036

[12] I. Richards, On the Classification of Non-compact Surfaces (Trans. Am. Math. Soc., Vol. 106, 1963, pp. 259-269). | MR 143186 | Zbl 0156.22203